# SDR CALA9900969

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Corroded
- Location: Bs 806
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND FASTENER HOLES FOR RT LOWER FILLET PANELS 2213C AND 2208C, STA 806, LONGERON 26R.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-04, FIGURE 38, 51-10-4, 51-30-2, AND 51-30-5.
